Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 11, No. 4, December 2018




Fixed Point Results in Orthogonal Fuzzy Metric Spaces

In this article, our aim is to discuss the Banach's contraction and Suzuki type contraction in orthogonal fuzzy metric spaces. We furnish our discussion with an example to demonstrate the validity of these results.


Masoomeh Hezarjaribi


JJMS, 2018, 11(4),295-308

Ostrowski Inequality and Applications in Information Theory

Here we provide, an approximation for new f-divergence between two probability distributions defined on finite set in terms of integral means using Ostrowskis integral inequality. Some particular cases are derived. Consider some numerical illustration with the case when each pair pi; qi is very close and deal with applications to mutual information.



Ram Naresh Saraswat

Ajay Tak


JJMS, 2018, 11(4),309-323

Dual Annihilators in Bounded BCK-Algebras

In this paper, for any two subsets A and C of a bounded BCK-algebra X, the concept of dual annihilator of A with respect to C, denoted by (C : A)d, is introduced and some related properties are investigated. It is proved that if A is a dual ideal and C a normal ideal of an involutory BCK-algebra X, then (C : A)d is the relative pseudocomplement of A with respect to NC. Moreover, applying the concept of dual annihilator, the involutory dual ideal with respect to an ideal is defined, and it is shown that the set of all involutory dual ideals with respect to a normal ideal forms a distributive lattice.



Ali Banderi
Habib Harizavi


JJMS, 2018, 11(4),325-344

On D-Metacompactness in Bitopological Space

In this paper we define pairwise D-metacompact spaces and study their
properties and their relations with other topological spaces. Several examples are discussed and many will known theorems are generalized concerning metacompact spaces.



Hamza Qoqazeh
Hasan Hdeib

Emad Abu Osba

JJMS, 2018, 11(4),345-361

Bade-Property; Survey and Comparison with λ-Property, Russo-Dye Theorem and Extremally Richness

In this article, we survey a geometric property, called Bade-property,
originally introduced by William Bade. First, we review Bade's work in normed linear spaces. Next, we illustrate various interesting results of Bade-property in the spaces of convergent sequences established by Aizpuru. Then, we investigate Bade-property in comparison with some other geometric properties, such as λ-property due to Aron and Lohman, Russo-Dye Theorem and extremally richness in C*-algebras, JB*-algebrs/triples and JBW*-triples.


H. M. Tahlawi

G. M. Alsahli


JJMS, 2018, 11(4),363-382

On Almost Contra e*θ-Continuous Functions

The aim of this paper is to introduce and investigate some of fundamental properties of almost contra e*θ-continuous functions via e*θ-closed sets which are defined by Farhan and Yang [15]. Also, we obtain several characterizations of almost contra e*θ-continuous functions. Furthermore, we investigate the relationships between almost contra e*θ-continuous functions and seperation axioms and

e*θ-closedness of graphs of functions.


B. S. Ayhan

M. zko


JJMS, 2018, 11(4),383-408